MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. INTEGRIP CC; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 186-01-54
Medical Device Problem Codes Loss of Osseointegration (2408); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative- additional information/d4, d1, d10, g4 510k, h4.D10.Concomitant products: 130-32-52 - nv gxl linr, ntrl, 32mm id, group 2 cups sn (b)(6), 120-65-25 - bone screw 6.5mm dia x 25mm long sn (b)(6), 162-00-04 - neck preserving stem, std offset plasma sz 4 sn (b)(6), 170-32-93 - biolox delta femoral head 32mm od, -3.5mm sn (b)(6).There is no additional information available.
 
Additional Manufacturer Narrative
Liner reported in mfr # 1038671-2023-01518.H3.Investigation results-the revision reported may have been the result of prosthesis wear and acetabular cup loosening as reported in the operative notes.The aseptic (non-infected) acetabular loosening may have been the result of an insufficient bond between the acetabular cup and the bone.Additional contributing factors to the reported failures may have been the result of a combination of the risk factors.However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided at the time of this evaluation.The sales data for acetabular cup was used to calculate a complaint occurrence rate of (b)(4) for acetabular cup loosening.This is considered ¿very low¿ according to the frequency of occurrence ranking scale detailed below.A review of the risk management report (rmr) was conducted to ensure the risk was included and the occurrence is below the threshold.These devices are used for treatment not diagnosis.There is no additional information available.
 
Event or Problem Description
It was reported via legal documentation that this patient had and initial right total hip arthroplasty then approximately 7 years, 8 months later they experienced a revision surgical procedure.Revision operative report- postoperative diagnosis: mechanical failure of right total hip with acetabular failure.Indications: loose cup after poly wear.Findings: loose cup.Procedure: capsulotomy was performed revealing a fair amount of fluid, which was sent for cultures.Dislocated the hip and removed the head ball, stem was noted to be intact in good fixation and opted for preservation of stem.¿one screw was removed and cup was removed without difficulty with minimal to the bone.¿ new devices implanted.Dressings applied, then the patient was taken to recovery room without incident.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
INTEGRIP CC
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19508915
Report Number1038671-2024-01879
Device Sequence Number7424241
Product Code LZO
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Catalogue Number186-01-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer06/11/2024
08/12/2026
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/11/2024
08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale